# SDR 98ZZZX2287

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N404ER
- Make and model: Cessna 172R
- Aircraft serial: 17280282
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Lock
- Part number: MC19424
- Condition: Failed
- Location: Lt Seat
- Part time: 583 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, THE MECHANIC FOUND THE LEFT SEAT LOCK CONTROL ASSY BROKEN. THIS IS THE THIRD CABLE BROKEN IN A FLEET OF FIFTEEN.
